Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Having stomach pain with bleeding.

Hi, Have stomach aches and have had this for 2 months, its getting worse and worse and its situated at the right side just above my hip. I have blood from my bottom when I got to the bathroom and the aches is getting worse and worse. It comes as a sharp pain and its also a smaller pain all the time (sorry about my bad english).
Asked On : Wed, 12 Aug 2009
Answers:  2 Views:  1977
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi, thanks for the query.There are a few possibilities that we think from you explanation.However we feel that this needs an emergency attention. Ectopic Pregnancy, Torsion of the Ovaries, Uterine Fibroids,Hemorrhoids, Anal Fissures, Bowel Ulceration, Chronic digestive infection, Inflammatory Bowel Disease( Ulcerative colitis/ Chron's disease), Worm infections (entamoeba histolytica), Celiac Disease, Diverticulitis. To help you better we will need more details. Was it fresh blood, or clotted blood that you see? Is the pain severe when you pass motion or not associated with it at all? Do you feel any thing while you wash your Bottoms? Are you constipated? Your age sex and weight, if you are a female your Menstrual History, & Reproductive history. However it requires urgent medical attention so recommend you to see the doctor nearby. If any further query, you can have a Live Chat with one of our doctors online between 9am-9pm IST (GMT+5:30) on all 7 days a week at Alternatively, you can speak with them over phone at 080-41743045 between 12noon-6pm IST from Monday to Friday.
Answered: Mon, 17 Aug 2009
  Anonymous's Response
I bleed from my butt and my stomach gets very bloated and i get pain in my lower stomach. what could this be?
Answered: Tue, 15 Jun 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor